# SDR CA990614062

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Slow
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS SLOW TO RETRACT FROM 5 TO 2 DEGREES.  FLAP UP CABLE TENSION LOW.
